American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Predicting Rainfall Using the Principles of Fuzzy Set Theory and Reliability Analysis"
written by Mahbub Hasan, Salam Md. Mahbubush Khan, Chandrasekhar Putcha, Ashraf Al-Hamdan, Chance M. Glenn,
published by American Journal of Computational Mathematics, Vol.3 No.4, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top